# SDR SWAA2021021132909

- Difficulty date: November 25, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A7501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 943; LBL 3.0; HAS CORROSION ON FLOOR SUPPORT . (MKD 78-19). WL 178. / FOUND DEEP CORROSION EXFOLIATION AT AFT CARGO COMPARTMENT BETWEEN STA 381 AND STA 947.5. REMOVED AND REPLACED AS PER REF B737-700 SRM 51-40-02-0G-0 A DWG #147A7501
